BibTeX record journals/jota/Gnecco16

download as .bib file

@article{DBLP:journals/jota/Gnecco16,
  author    = {Giorgio Gnecco},
  title     = {On the Curse of Dimensionality in the Ritz Method},
  journal   = {J. Optimization Theory and Applications},
  volume    = {168},
  number    = {2},
  pages     = {488--509},
  year      = {2016},
  url       = {https://doi.org/10.1007/s10957-015-0804-y},
  doi       = {10.1007/s10957-015-0804-y},
  timestamp = {Sun, 28 May 2017 13:22:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jota/Gnecco16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics